# SDR UALA2011102605804

- Difficulty date: October 26, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,360 hours, 9,316 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GASPERS MAKING SQUEALING SOUNDS NEAR 3L-R.   FOUND UPPER AFT RECIRCULATION FAN FAILED.  REPLACED AFT UPPER RECIRCULATION FAN ASSY PER MM.
